# SDR CALA9802171

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT WING NR 5 FLAP TRACK WAS FOUND CORRODED.  THE NR 5 FLAP TRACK ASSEMBLY WAS REMOVED AND REPLACED IAW MM 27-57-31.
